Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Unable to maintain erection, no feeling in penis. Would using a pill correct this?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
hi, im a 23 year old male, and i have been experiencing what i believe to be ED. im fully able to gain an erection, i even still usually have "morning wood" more often than not, and im able to do the whole routine by myself. the problem is when im actually with a female. im able to gain an erection, but after a while i simply go limp, and during the act i have little to no feeling in my penis. there has only been one time i have been able to reach orgasim. would simply using a pill work to correct this?
Posted Sat, 11 Aug 2012 in Erectile Dysfunction
Answered by Dr. G.Srinivasan 3 hours later
Thanks for writing to XXXXXXX
If u have night and early morning erection, then your body is normal.
To get better erection, probably u need to adjust the time of foreplay, light food before before the sexual act and simple things like that.
Regarding orgasm, male orgasm is so well defined that the happy feel at the time of ejection of semen is orgasm. So as long as u ejaculate, there has to be orgasm.
Kindly consult a doc, get physically examined.
Medicines are available for getting better erections, but not for getting orgasm.
Hope i have been of help.
Get back for doubts if any.....
Dr GS.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor